# SDR IPXA2016031000604

- Difficulty date: February 26, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 31,175 hours, 17,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52781
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,3 MAIN DECK AREA AT BS 440, RBL 45 SEAT TRACK FLANGE HAS CORROSION ON FASTENER HOLE.  FABRICATED AND INSTALLED A REPLACEMENT SEAT TRACK AND REPAIR IAW SRM 53-00-52-2R-5.
